Journal: Applied Mathematics and Computation

Volume 153, Issue 2

307 -- 316Muhammad Aslam Noor, Eisa A. Al-Said. Quartic splines solutions of third-order obstacle problems
317 -- 335Jianfeng Cai, Yimin Wei. Displacement structure of weighted pseudoinverses
337 -- 351Hai-Feng Huo, Wan-Tong Li. Existence and global stability of periodic solutions of a discrete predator-prey system with delays
353 -- 359E. Babolian, Sh. Javadi, H. Sadeghi Goghary. Restarted Adomian method for integral equations
361 -- 368U. S. Kirmaci, M. E. Özdemir. On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula
369 -- 385Anjan Biswas. Theory of non-Kerr law solitons
387 -- 393Anjan Biswas. Solitons in magneto-optic waveguides
395 -- 401Seyfullah Hizarci, A. Sabri Ipek. Changes in geometry: invariant areas in Euclid geometry
403 -- 416Cui Minggen, Chen Zhong. How to solve nonlinear operator equation A(v:::2:::)+Cv=f
417 -- 432E. F. Elshehawey, Z. M. Gharsseldien. Peristaltic transport of three-layered flow with variable viscosity
433 -- 444Shuxia Han, Zhiwen Duan, Li Zhou. The uniqueness of nonnegative C:::1:::-solution for nonlinear differential equations
445 -- 452B. E. Rhoades, Ekrem Savas. Local property of absolute weighted mean summability of Fourier series
453 -- 465Awad I. El-Gohary, T. S. Tawfik. Optimal control of the rotational motion of a rigid body using moving masses
467 -- 473G. L. Silver. Analysis of three-dimensional grids: the eight-point cube
475 -- 484Fuqi Yin, Yongkun Li. Positive periodic solutions of a single species model with feedback regulation and distributed time delay
485 -- 496Carmen Coll, Màrius J. Fullana, Elena Sánchez. Reachability and observability indices of a discrete-time periodic descriptor system
497 -- 503Amelia García, David J. López, Pablo Martín. On the numerical integration of oscillatory problems with multistep codes
505 -- 511M. S. Ahmed. Some estimators for a finite population mean under two-stage sampling using multivariate auxiliary information
513 -- 536Ammar M. Sarhan. Parameter estimations in a general hazard rate model using masked data
537 -- 556Xiaojing Yang. On the Fredholm alternative for the p-Laplacian
557 -- 565Y. Chen. New results on positive periodic solutions of a periodic integro-differential competition system
567 -- 575Markus Haid, Jan Breitenbach. Low cost inertial orientation tracking with Kalman filter
577 -- 585Zhongtai Ma, Dongtai Ma. Discontinuous oblique derivative problems for second order quasi-linear mixed equations in general domains
587 -- 599Xilin Fu, LieJune Shiau. Oscillation criteria for impulsive parabolic boundary value problem with delay
601 -- 610Mihyun Kang. Random walks on a finite graph with congestion points